loading... close

Anyone have excessive sleepiness after treatment and starting Tamoxifen? Started Tamoxifen 3 weeks ago.

Shannon Thompson Profile
Asked by

anonymous

Learning About Breast Cancer almost 7 years
 
  • Karen G Profile
    anonymous
    Stage 2A Patient
    She is not saying Sleeplessness but Sleepiness. Are you referring to feeling fatigue or very tired. That is how I felt and still feel some days. They told me it could last a month or two after radiation treatment ends.
    almost 7 years Comment Flag
  • André Roberts Profile
    anonymous
    Stage 1 Patient
    It's gonna take a while to get energy back from the treatments you have done. Your body has been thru a lot. The tomoxifen may be adding to it, but give it time & you will get past this. Prayers to you.
    almost 7 years Comment Flag
  • sharon s Profile
    anonymous
    Learning About Breast Cancer
    When they gave me my first one they were surprised I was awake. Benadryl is part of the cocktail and you are supposed to sleep. But chat with onc if it seems ongoing. Usually I was awake week And then got sleepy.
    almost 7 years Comment Flag
  • Marianne R. Profile
    anonymous
    Survivor since 2011
    Take in the morning after you eat something. I still have to take an ambien every now and then.
    almost 7 years Comment Flag
  • Bonnie Steinhardt Profile
    anonymous
    Survivor since 2011
    Yes I had to take ambion ;(
    almost 7 years Comment Flag
  • Lisa G Profile
    anonymous
    Survivor since 2012
    Yes ..its normal..just rest when you need to and stay hydrated. Multi vitamins help too.
    almost 7 years Comment Flag

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word